MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE; ACCESSORIES, ARTHROSCOPIC
Model Number SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy performed on (b)(6) 2021, the sheath broke.There were no fragments reported, and the procedure was completed using a new device of the same part number.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual inspection identified that the distal end of the sheath had broken.The fragment generated was not returned for analysis.The surrounding area of the sheath tip was noticeably dented/bent.The observed condition is consistent with interference between the device and other instrumentation during use.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12364441
Report Number1220246-2021-03570
Device Sequence Number3536654
Product Code NBH
UDI-Device Identifier00888867206984
UDI-Public00888867206984
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK F/4.8MM SCOPE
Device Catalogue NumberAR-3373-5002
Device Lot Number1492397
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown